# SDR 99ZZZM141

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT LCQ, FOUND NR 2 ENGINE HAS FOREIGN OBJECT DAMAGE AS FAR BACK AS C-4 POSSIBLY MORE.  NR 2 ENGINE WILL BE REPLACED.
